# SDR AALA201905179013

- Difficulty date: May 15, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 19,842 hours, 7,587 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3L PRESSURE LIGHT ILLUMINATED ON CIDS PANEL. MAINTENANCE SERVICED 3L DOOR DAMPER BOTTLE PER JOB CARD 26L80052003 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
